# SDR V0XD20211218001

- Difficulty date: December 18, 2021
- Submitted: December 18, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Part number: FABRICATEDPARTPE
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABLIZER L/H AFT DRAG ANGLE IS CRACKED. CORRECTIVE ACTION: REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-55-31-018 REV. A DATED 2016-11-10
